Hey everyone. So I started humira about
a month and a half ago and I'm not sure sure if its coincidental but I've been feeling worse. More cramps, more fatigue, and less appetite. On top of that I've also started having an outbreak of psoriasis! :( I asked my doctor if that can be a side effect and he pretty much laughed me off and said that humira is used to treat psoriasis so it wouldn't cause psoriasis, even though it is listed as one of the side effects. I asked my humira nurse and she said it could be a side effect. I'm going to a skin doctor tomorrow to see what he says. My doctor wants to give it more time to see if maybe it will start to work but he said that for most people it works pretty fast. Every time I eat I feel sick, worse than before I started it. Feeling so discouraged. This is the first biologic I've been on so if anyone has any input I would appreciate it. Is it possible that it just needs more time to work? Thanks everyone, hope you're all doing well.
Post Edited (kelpster1) : 12/8/2015 2:55:22 PM (GMT-7)